Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dnoune

one question about antibiotics

Recommended Posts

hey guys...i just wanted to know what's stronger, minocycline or doxycycline? i'm on 200 mg/ day of doxy (it's been about 5 weeks now), but it doesn't seem to be working that well so my derm gave me a rx for 200 mg/ day of minocycline yesterday. but i thought doxy was stronger than minocycline. please help!

thank you!!

Share this post


Link to post
Share on other sites

minocycline is much strong. Alot of people had success with that. My doctor prescribe minocycline at 200mg a day but i got off it after 3 weeks because it give me rashes and itch.

Share this post


Link to post
Share on other sites
minocycline is much strong. Alot of people had success with that. My doctor prescribe minocycline at 200mg a day but i got off it after 3 weeks because it give me rashes and itch.

Share this post


Link to post
Share on other sites

Doxycycline is stronger (think about it... mino = 1, doxy = 2, tetra = 3, or something like that), but as such a little less safe. Generally a doctor will perscribe minocycline first, and if that fails then doxy, then tetra.

Edit: I'm not sure about this... I'm trying to look it up online but I can't seem to get a definitive answer.. if someone can find this on a ligit website let me know so I can update the tetracyclines FAQ.

Share this post


Link to post
Share on other sites
Doxycycline is stronger (think about it... mino = 1, doxy = 2, tetra = 3, or something like that), but as such a little less safe. Generally a doctor will perscribe minocycline first, and if that fails then doxy, then tetra.

Edit: I'm not sure about this... I'm trying to look it up online but I can't seem to get a definitive answer.. if someone can find this on a ligit website let me know so I can update the tetracyclines FAQ.

Share this post


Link to post
Share on other sites
minocycline is much strong. Alot of people had success with that. My doctor prescribe minocycline at 200mg a day but i got off it after 3 weeks because it give me rashes and itch.

it did that to me too sad.gif sucks because it seemd to be working smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×